# SDR JR2R20171029195

- Difficulty date: October 29, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- Aircraft time: 47,814 hours, 39,740 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919329
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E APPROX 452.250,  RIB CRACKED IN RADIUS UPPER AFT.   REPAIRED THE LT WING RIB IAW SRM 57-06B, FIG 12.
